Six Pacs By Force?! Gym Fanatic Suffers A Heart Attack And Nearly Dies

The struggle to have a muscled up body these days is just as epic as the meaning of epic. Every guy wants to have that killer body all to appease to the opposite sex or whoever they think will fall for that. People now spend endless time in the gym working out like tomorrow won’t come. Some go to the extent of using body-building enhancing drugs just to get them that shape that makes them pass for being muscular.

A gym fanatic suffered a near-fatal heart attack on a night out after becoming addicted to the effects of taking a cocktail of steroids.

Ryan Harriss, from Harlow, Essex, collapsed on a night out with friends six months after first taking the performance-enhancing drugs. Once in hospital, doctors discovered the then 22-year-old’s heart had swollen to the point it was much larger than normal, and his blood pressure had gone off the scale. They warned Mr Harriss he would die if he continued to place his heart under the strain of taking the drugs. There and then he vowed never to touch steroids again.

After starting taking anabolic steroids, Mr Harriss admits he became addicted to how his body reacted. ‘The difference was instant,’ he told MailOnline.

‘The difference was instant,’ he said.

‘I started noticing the gains immediately. You are supposed to do steroids in courses, but I saw myself getting bigger and bigger. ‘My arms toned up, my chest and back muscles were more defined and I went from a pretty average body to hench in a few weeks.’ Determined to get bigger and bigger, he began to up the dosage.

‘I started to do lots of different types of steroids – They call it stacking,

Doctors warned Mr Harriss if he continued to take the performance enhancing drugs he would die.

‘I didn’t really stop or give my body any kind of a break. ‘I’d started to get chest pains quite frequently, but I just ignored them and kept going to the gym.’I didn’t want to lose my new physique.’ Six months after first starting to take the drugs, Mr Harriss was on a night out, having a few drinks when he collapsed.

‘I became breathless’. ‘I started getting really hot and was sweating. ‘My chest went so tight and I got that feeling you hear about in my arm. It is hard to explain. ‘I didn’t know what was happening to start with, it was similar to a panic attack. ‘But as my chest got tighter and tighter I realised what was happening to me. ‘Everything went blurry and that’s all I remember, I blacked out.’

The then 22-year-old collapsed after six months of taking anabolic steroids to try and bulk up (pictured)

‘I feel very lucky and unlucky in many ways,’ he said. ‘I am lucky to be alive, but, while I was stupid, this kind of reaction doesn’t happen to everyone. ‘I am so grateful I didn’t die, it was the wake-up call I needed.’

Since his heart attack, Mr Harriss struggles to do proper workouts, fearing his heart can’t cope.

‘I miss being big,’ he said. ‘But I couldn’t keep risking my life just for a few extra muscles. ‘If I was to use them again, doctors warned me I wouldn’t last a month, my heart just can’t take them.’ He is sharing his experience to warn others of the dangers.

‘A lot of people do steroids,’ he said. ‘I would advise never touching them, but you have to be realistic. ‘There will be people out there who use them, and to them I would just say, don’t abuse it. “There are safer ways of taking them. ‘Mine is a horror story, but it was a wake-up call for me and should be for others considering using the drugs.’

Share Button

Related Post

Post Your Comments >>

DISCLAIMER

The views expressed in comments published on GhanaFilla.net are those of the comment writers alone. They do not represent the views or opinions of GhanaFilla or its staff, nor do they represent the views of any entity affiliated with GhanaFilla. Comments are automatically posted; however, GhanaFilla reserves the right to take any comment down at any time. Please report any inapropriate or abusive comments to us so we can take them down.